# SDR 95ZZZX1809

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N11ZV
- Make and model: Beech 1900D
- Aircraft serial: UE11
- Engine: Pwa PT6A65B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 3032649
- Condition: Spalled
- Location: Nr 6
- Part time: 3,873 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE METAL OBSERVED IN THE ENGINE WAS BEING GENERATED BY THE NR 6 BEARING.  SUBMITTER SUGGESTS FOCUSING INVESTIGATION ON THE PROPELLER ASSY AND ITS KNOWN STATIC PROBLEMS.
